BibTeX records: Qiying Wang

download as .bib file

@article{DBLP:journals/jamds/WangLG02,
  author    = {Qiying Wang and
               Yan{-}Xia Lin and
               Chandra Gulati},
  title     = {Asymptotics for general nonstationary fractionally integrated processes
               without prehistoric influence},
  journal   = {Adv. Decis. Sci.},
  volume    = {6},
  number    = {4},
  pages     = {255--269},
  year      = {2002},
  url       = {https://doi.org/10.1155/S1173912602000184},
  doi       = {10.1155/S1173912602000184},
  timestamp = {Thu, 21 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jamds/WangLG02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics